# SDR AU960436

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: AN650A
- Condition: Broken
- Location: Engine Mounting
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE FRAME LOWER RH ATTACHMENT BOLT BROKEN - WHEN REMOVING THE REMAINING BOLTS FOR INSPECTION, IT WAS FOUND THAT THE TORQUE ONTHE LOWER LH LOCK NUT WAS BELOW STANDARD PRACTISES
